logo AFST
Quasi-homogénéité des applications holomorphes propres d’un domaine quasi-disqué sur un domaine disqué
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 4, pp. 759-765.

A result of F. Berteloot and G.Patrizio [1] states that if f is a proper holomorphic map between two bounded complete circular domains Ω 1 and Ω 2 in C n+1 (n1), such that f -1 {0}={0} and such that the principal part f p of the Taylor expansions of f at the origin is nondegenerated i.e f p -1 {0}={0}, then ff p . Here we propose to generalize their result in the case where Ω 1 is a complete quasi-circular domain and Ω 2 is a complete circular domain. Moreover this proof does not use the tools of projective dynamics of J. E. Fornaess and N. Sibony [3].

Nous proposons une généralisation d’un résultat de F. Berteloot et G. Patrizio [1], aux cas des applications holomorphes propres entre domaines quasi-disqués et non nécessairement bornés.

DOI: 10.5802/afst.1322
Moha Boutat 1

1 Université d’Angers, UMR 6093 LAREMA, 2 bd Lavoisier 49045 Angers cedex 01
@article{AFST_2011_6_20_4_759_0,
     author = {Moha Boutat},
     title = {Quasi-homog\'en\'eit\'e des applications holomorphes propres d{\textquoteright}un domaine quasi-disqu\'e sur un domaine disqu\'e},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {759--765},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 20},
     number = {4},
     year = {2011},
     doi = {10.5802/afst.1322},
     mrnumber = {2918212},
     zbl = {1243.32014},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1322/}
}
TY  - JOUR
AU  - Moha Boutat
TI  - Quasi-homogénéité des applications holomorphes propres d’un domaine quasi-disqué sur un domaine disqué
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2011
DA  - 2011///
SP  - 759
EP  - 765
VL  - 20
IS  - 4
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1322/
UR  - https://www.ams.org/mathscinet-getitem?mr=2918212
UR  - https://zbmath.org/?q=an%3A1243.32014
UR  - https://doi.org/10.5802/afst.1322
DO  - 10.5802/afst.1322
LA  - fr
ID  - AFST_2011_6_20_4_759_0
ER  - 
%0 Journal Article
%A Moha Boutat
%T Quasi-homogénéité des applications holomorphes propres d’un domaine quasi-disqué sur un domaine disqué
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2011
%P 759-765
%V 20
%N 4
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1322
%R 10.5802/afst.1322
%G fr
%F AFST_2011_6_20_4_759_0
Moha Boutat. Quasi-homogénéité des applications holomorphes propres d’un domaine quasi-disqué sur un domaine disqué. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 4, pp. 759-765. doi : 10.5802/afst.1322. https://afst.centre-mersenne.org/articles/10.5802/afst.1322/

[1] Berteloot (F.) and Patrizio (G.).— A Cartan theorem for proper holomorphic mappings of complete circular domains, Advances in math 153, p. 342-352 (2000). | MR | Zbl

[2] Boutat (M.).— Applications holomorphes propres d’un domaine quasi-disqué sur un domaine disqué, Bulletin des Sciences Mathématiques Volume 133, Issue 4, May p. 335-347 (2009). | MR | Zbl

[3] Fornaess (J. E.) and Sibony (N.).— Complex dynamics in higher dimensions, in “Complex Pluripotential theory,”, NATO Adv. Sci. Inst. Ser. C. Math. Phys. Sci., Vol. 439, pp. 131-186, Kluwer Academic, Dordrecht (1994). | MR | Zbl

[4] Barth (T.).— The Kobayashi indicatrix at the center of a circular domain, Proc. Amer. Math. Soc. 88, p. 527-530 (1983). | MR | Zbl

[5] Chirka (E.M.), Delbeault (P.), Khenkin (G.M.), Vitushkin (A.G.).— Introduction to complex analysis, Springer-Verlag (1997). | MR | Zbl

Cited by Sources: